# SDR R61A201804040446

- Difficulty date: March 23, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 11,550 hours, 7,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 11,550 hours, 7,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE AFT WET AREA RT SHEAR PANEL CORRODED AT MULTIPLE AREAS.  THE SHEAR PANEL WAS FOUND TO BE OUT OF LIMITS AND REMOVED AND REPLACED IAW SRM 51-42-01, AND 51-40-02.
